# SDR MASA200601343

- Difficulty date: May 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,243 hours, 24,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7274 DSM - PAX DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK WITH NO FAULT FOUND.
